# SDR LR7A03079

- Difficulty date: September 23, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 26,621 hours, 14,231 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOADING CARGO RAMP LOCKS WOULD NOT ENGAGE.  FOUND PN 33035471 RAMP LATCH ACTUATOR FITTING BROKEN AND WEB CRACKED AT FS 791, BL 0, WL 173.  SECURED RAMP AND FERRIED AIRCRAFT UNPRESSURIZED TO EGSC FOR REPAIR.  AT EGSC REPLACED FITTING AND REPAIRED WEB IAW SRM SMP 583 51-140-17.  WC 02/06/01 AND NR 0001.
